# SDR 95ZZZX3664

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1769R
- Make and model: Cessna A185F
- Aircraft serial: 18502489
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300J
- Condition: Bearing Foiled
- Location: Eng Compt
- Component: Ford
- Stage of operation: NR
- Nature of condition: A, H
- Precautionary procedure: O

## Discrepancy

THE ALTERNATOR BEARING FAILED DURING FLIGHT AND FILLED THE COCKPIT WITH A SMOKE ODOR.  THE ALTERNATOR HAD ACCUMULATED 251 HOURS SINCE OVERHAUL.
